# SDR SIMA20160201001

- Difficulty date: February 1, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 42,618 hours, 35,332 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS FLASHLIGHT INTERMITTENT.  R & R CAPTAINS FLASHLIGHT IAW AMM 25-60-00.  OPERATIONS CHECKED GOOD.
